# SDR DALA2022111707411

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION BONDING PLATE FLAP TRACK FAIRING 3 (532CB) ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON BONDING PLATE FLAP TRACK FAIRING 3 (532CB) ON LH WING AS PER ER/A 602909-14 REV. (2499156)
